Translator Disclaimer
2019 Riemann Summability of Trigonometric Series and Riemann Derivatives of Real Functions
S. N. Mukhopadhyay, S. Ray
Real Anal. Exchange 44(2): 287-304 (2019). DOI: 10.14321/realanalexch.44.2.0287

Abstract

A relation between Riemann summability and Riemann derivative is established and necessary and sufficient conditions for Riemann summability of trigonometric series are obtained

Citation

Download Citation

S. N. Mukhopadhyay. S. Ray. "Riemann Summability of Trigonometric Series and Riemann Derivatives of Real Functions." Real Anal. Exchange 44 (2) 287 - 304, 2019. https://doi.org/10.14321/realanalexch.44.2.0287

Information

Published: 2019
First available in Project Euclid: 1 May 2020

zbMATH: 07211593
Digital Object Identifier: 10.14321/realanalexch.44.2.0287

Subjects:
Primary: 42A24
Secondary: 26A24

Keywords: Cesaro summability , Riemann generalized symmetric derivative , Riemann summability , trigonometric series

Rights: Copyright © 2019 Michigan State University Press

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.44 • No. 2 • 2019
Back to Top